Improving Discrete Implementation of the Hull and White Two-Factor Model





Professorship/Faculty: Banking and Financial Control  
Authors: Muck, Matthias ; Rudolf, Markus
Title of the Journal: The Journal of Fixed Income : JFI
Corporate Body: Inst. Investor, Inc.
Publisher Information: New York, NY
Year of publication: 2005
Volume: 14
Issue: 4
Pages / Size: 67 - 75 : graph. Darst.
Year of first publication: 2005
Language(s): English
DOI: 10.3905/jfi.2005.491116
Document Type: Article
Abstract: 
This research analyzes the convergence properties of a discrete implementation of the Hull and White two-factor model. It compares caplet prices using both the discrete valuation algorithm and the analytic solution. Quality of the results depends crucially on the properties of the model parameters. The valuation algorithm may be improved while preserving its computational efficiency. An application of the modified algorithm to the caplet pricing problem indicates that substantially reduced valuation errors.
URI: https://fis.uni-bamberg.de/handle/uniba/471
Release Date: 24. September 2012